| Model Number |
N/A |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer, "the dressing provided in the port access kits don't seem to adhere and we are having to use iv start kit dressings to re-enforce the port dressing.As a result, the port dressings are not all applied in the same consistent manner." additional information received 2/3/2025: it was reported by the customer, "the dressings are being difficult to remove from the needle.Two different ports were reviewed within 24 hours of being accessed and the first one, the tubing side of the port started to peel and the second one the needle was exposed as a result of the dressing having peeled off." it was reported this occurred with two devices.This report addresses both devices.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of the dressing failing to adhere is confirmed; however, the exact cause is unknown.Three photographs of powerloc max port access kits were returned for evaluation.An initial visual observation of the photographs showed the clear adhesive dressing covering the infusion set needle on a patient.In both photographs, the dressing was observed to be peeling off the patient along the side securing the infusion tubing.While the dressing was observed to fail to adhere to the skin, no details of the failure could be discerned from the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.